# SDR SIMA992142

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214DA
- Make and model: Saab 340B
- Aircraft serial: 340B214
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5022 - EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 4B DOES NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT ASSEMBLY. OPERATIONAL CHECK GOOD.  (M)
